# SDR MALA000771

- Difficulty date: December 26, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N106XJ
- Make and model: Saab SF340A
- Aircraft serial: 106
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Part serial: SNONA730
- Condition: Malfunctioned
- Location: Lav
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAV SMOKE LIGHT ILLUMINATED.  FLIGHT ATTENDANT VERIFIED NO SMOKE OR FIRE IN LAV.  MAINTENANCE DEFERRED LAV SMOKE DETECTION SYSTEM OVER THE PHONE PER MEL 26-13-1 (C).  MAINTENANCE REPLACED LAV SMOKE DETECTOR (P/N 72-111211-000) (S/N ON/ A730).  LAV SMOKE SYSTEM, OPS CHECK GOOD.
